On the uniform convergence in C 1 of Fourier series for a spectral problem with squared spectral parameter in a boundary conditionстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Kapustin N. Y. On the uniform convergence in c 1 of fourier series for a spectral problem with squared spectral parameter in a boundary condition // Differential Equations. — 2011. — Vol. 47, no. 10. — P. 1408–1413. We study the uniform convergence in C 1 of the Fourier series of a Hölder function in a system of eigenfunctions corresponding to a spectral problem with squared spectral parameter in a boundary condition. We preliminarily study one more spectral problem with a spectral parameter in a boundary condition. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть